# SDR AALA20140307004

- Difficulty date: March 7, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53253
- Aircraft time: 70,421 hours, 30,674 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW FRAME AT STATION 1061 & STRINGER 14 LT CRACKED, INSTALLED DOUBLER IAW AARD 53-10-00-25.
